Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 135, Number 1

All articles in this issue are freely accessible.

A remark on closed noncommutative subspaces
E. S. Letzter.
Proc. Amer. Math. Soc. 135 (2007), 1-4
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280167
On Bredon homology of elementary amenable groups
Ramón J. Flores and Brita E. A. Nucinkis.
Proc. Amer. Math. Soc. 135 (2007), 5-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280168
Convolution congruences for the partition function
Sharon Anne Garthwaite.
Proc. Amer. Math. Soc. 135 (2007), 13-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280169
On the structure of quantum permutation groups
Teodor Banica and Sergiu Moroianu.
Proc. Amer. Math. Soc. 135 (2007), 21-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280170
Signed words and permutations, I: A fundamental transformation
Dominique Foata and Guo-Niu Han.
Proc. Amer. Math. Soc. 135 (2007), 31-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280171
Irreducible characters which are zero on only one conjugacy class
John D. Dixon and A. Rahnamai Barghi.
Proc. Amer. Math. Soc. 135 (2007), 41-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280172
A few uncaught universal Hermitian forms
Jae-Heon Kim and Poo-Sung Park.
Proc. Amer. Math. Soc. 135 (2007), 47-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280173
A linear counterexample to the Fourteenth Problem of Hilbert in dimension eleven
Gene Freudenburg.
Proc. Amer. Math. Soc. 135 (2007), 51-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280174
On a semilinear parabolic equation
Lotfi Riahi.
Proc. Amer. Math. Soc. 135 (2007), 59-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280175
Estimates for domains of local invertibility of diffeomorphisms
Octavian G. Mustafa and Yuri V. Rogovchenko.
Proc. Amer. Math. Soc. 135 (2007), 69-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280176
The Molchanov–Vainberg Laplacian
Philippe Poulin.
Proc. Amer. Math. Soc. 135 (2007), 77-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280177
Double logarithmic inequality with a sharp constant
S. Ibrahim, M. Majdoub and N. Masmoudi.
Proc. Amer. Math. Soc. 135 (2007), 87-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280178
A sufficient and necessary condition for Halpern-type strong convergence to fixed points of nonexpansive mappings
Tomonari Suzuki.
Proc. Amer. Math. Soc. 135 (2007), 99-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280199
Remark on “A problem of prescribing Gaussian curvature on $S^{2}$" [Proc. Amer. Math. Soc. 129 (2001), no. 12, 3757–3758]
Edward M. Fan.
Proc. Amer. Math. Soc. 135 (2007), 107-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1860514
Extensions of endomorphisms of $C(X)$
J. F. Feinstein and T. J. Oliver.
Proc. Amer. Math. Soc. 135 (2007), 109-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280180
On the local smoothing for the Schrödinger equation
Luis Vega and Nicola Visciglia.
Proc. Amer. Math. Soc. 135 (2007), 119-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280200
Two entries on bilateral hypergeometric series in Ramanujan’s lost notebook
Bruce C. Berndt and Wenchang Chu.
Proc. Amer. Math. Soc. 135 (2007), 129-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280181
Fenchel duality, Fitzpatrick functions and the extension of firmly nonexpansive mappings
Heinz H. Bauschke.
Proc. Amer. Math. Soc. 135 (2007), 135-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280182
On the existence of solutions to the Monge-Ampère equation with infinite boundary values
Ahmed Mohammed.
Proc. Amer. Math. Soc. 135 (2007), 141-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280183
$L^{p}$-boundedness for the Hilbert transform and maximal operator along a class of nonconvex curves
Neal Bez.
Proc. Amer. Math. Soc. 135 (2007), 151-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280201
On submultiplicativity of spectral radius and transitivity of semigroups
Heydar Radjavi and Peter Rosenthal.
Proc. Amer. Math. Soc. 135 (2007), 163-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280184
Disintegration of projective measures
Dorin Ervin Dutkay and Palle E. T. Jorgensen.
Proc. Amer. Math. Soc. 135 (2007), 169-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280185
Pointwise convergence of bounded cascade sequences
Di-Rong Chen and Min Han.
Proc. Amer. Math. Soc. 135 (2007), 181-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280186
Single elements and module isomorphisms of some operator algebra modules
Dong Zhe.
Proc. Amer. Math. Soc. 135 (2007), 191-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280187
Exact multiplicity result for the perturbed scalar curvature problem in $\mathbb{R}^{N} $ $(N ≥3)$
S. Prashanth.
Proc. Amer. Math. Soc. 135 (2007), 201-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280188
On affine frames with transcendental dilations
R. S. Laugesen.
Proc. Amer. Math. Soc. 135 (2007), 211-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280189
Minimizing functions for an uncertainty principle on locally compact groups of bounded representation dimension
Eberhard Kaniuth.
Proc. Amer. Math. Soc. 135 (2007), 217-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280190
Properties of fixed point sets and a characterization of the ball in $\mathbb C^{n}$
Buma L. Fridman and Daowei Ma.
Proc. Amer. Math. Soc. 135 (2007), 229-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280191
Densely algebraic bounds for the exponential function
Seon-Hong Kim.
Proc. Amer. Math. Soc. 135 (2007), 237-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280192
Continuity of the maximal operator in Sobolev spaces
Hannes Luiro.
Proc. Amer. Math. Soc. 135 (2007), 243-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280193
Generalizations of Gonçalves’ inequality
Peter Borwein, Michael J. Mossinghoff and Jeffrey D. Vaaler.
Proc. Amer. Math. Soc. 135 (2007), 253-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280202
A Hilbert $C^{*}$-module not anti-isomorphic to itself
Mohammad B. Asadi and A. Khosravi.
Proc. Amer. Math. Soc. 135 (2007), 263-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280194
A fast algorithm to compute the $𝜋$-line through points inside a helix cylinder
Steven H. Izen.
Proc. Amer. Math. Soc. 135 (2007), 269-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280195
Topology of spaces of equivariant symplectic embeddings
Alvaro Pelayo.
Proc. Amer. Math. Soc. 135 (2007), 277-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280203
A uniqueness result of Kähler Ricci flow with an application
Xu-Qian Fan.
Proc. Amer. Math. Soc. 135 (2007), 289-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280196
Baire spaces and Vietoris hyperspaces
Jiling Cao, Salvador García-Ferreira and Valentin Gutev.
Proc. Amer. Math. Soc. 135 (2007), 299-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280197
Continuously extending partial functions
Phillip Zenor.
Proc. Amer. Math. Soc. 135 (2007), 305-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2280198
American Mathematical Society